# SDR A6WA202011307434

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,451 hours, 35,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10016
- Part serial: 759
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 41,023 hours, 38,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT FLAP RETRACTION ALTITUDE FLAP FAILED AT 6 DEGREES.  LAST GOOD POSITION 8 DEGREES, RETRACTING FROM 8 TO ZERO AND NO OTHER INDICATIONS.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT, IAW FIM 27-50-00.  DURING TSING FECU FAILED SELF TEST.  REMOVED AND RPELACED FECU, IAW AMM 27-50.  OPERATIONS CHECK GOOD.
